RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Lyapin, Evgenii Sergeevich
(1914–2005)

Statistics Math-Net.Ru
Total publications: 41
Scientific articles: 34

Number of views:
This page:656
Abstract pages:7037
Full texts:2717
References:50
Professor
Doctor of physico-mathematical sciences (1936)
Birth date: 19.09.1914

http://www.mathnet.ru/eng/person19134
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/200782

Publications in Math-Net.Ru
1999
1. E. S. Lyapin, “Transformational antiatomic characteristic of ordered sets”, Mat. Zametki, 66:1 (1999),  112–119  mathnet  mathscinet  zmath  elib; Math. Notes, 66:1 (1999), 89–93  isi
1993
2. E. S. Lyapin, “Inner semigroup continuation of some semigroup amalgams”, Izv. Vyssh. Uchebn. Zaved. Mat., 1993, 11,  20–26  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 37:11 (1993), 18–24
1989
3. E. S. Lyapin, “The possibility of semigroup continuation of a partial groupoid”, Izv. Vyssh. Uchebn. Zaved. Mat., 1989, 12,  68–70  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 33:12 (1989), 82–85
4. E. S. Lyapin, “Partial groupoids that can be obtained from semigroups by restrictions and homomorphisms”, Izv. Vyssh. Uchebn. Zaved. Mat., 1989, 10,  30–36  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 33:10 (1989), 37–45
1982
5. E. S. Lyapin, “Internal extension of partial actions to complete associative ones”, Izv. Vyssh. Uchebn. Zaved. Mat., 1982, 7,  40–44  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 26:7 (1982), 49–55
6. E. S. Lyapin, “Abstract characterization of a class of partial groupoids of transformations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1982, 6,  30–36  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 26:6 (1982), 30–39
1979
7. E. S. Lyapin, “Identities of successively annihilating bands of semigroups”, Izv. Vyssh. Uchebn. Zaved. Mat., 1979, 1,  38–45  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 23:1 (1979), 30–35
1972
8. E. S. Lyapin, “On the imbedding of semigroup identities in infinite irreducible sets”, Mat. Zametki, 12:1 (1972),  95–104  mathnet  mathscinet  zmath; Math. Notes, 12:1 (1972), 489–494
1970
9. E. S. Lyapin, A. E. Evseev, “Semigroups whose subsemigroups are all unit ideal”, Izv. Vyssh. Uchebn. Zaved. Mat., 1970, 10,  44–48  mathnet  mathscinet  zmath
10. E. S. Lyapin, “Intersections of independent subsemigroups of a semigroup”, Izv. Vyssh. Uchebn. Zaved. Mat., 1970, 4,  67–73  mathnet  mathscinet  zmath
11. E. S. Lyapin, “An infinite irreducible set of semigroup identities”, Mat. Zametki, 7:5 (1970),  545–549  mathnet  mathscinet  zmath; Math. Notes, 7:5 (1970), 330–332
1969
12. E. S. Lyapin, “Independence of subsemigroups of a semigroup”, Dokl. Akad. Nauk SSSR, 185:6 (1969),  1229–1231  mathnet  mathscinet  zmath
1968
13. E. S. Lyapin, “Defining relations of semigroups of all directed transformations of an ordered finite set”, Mat. Zametki, 3:6 (1968),  657–662  mathnet  mathscinet  zmath; Math. Notes, 3:6 (1968), 419–422
1967
14. E. S. Lyapin, “Semigroups of directed transformations of ordered sets”, Mat. Sb. (N.S.), 74(116):1 (1967),  39–46  mathnet  zmath; Math. USSR-Sb., 3:1 (1967), 33–39
1966
15. E. S. Lyapin, “An abstract characterization of the class of semigroups of endomorphisms of systems of a general type”, Mat. Sb. (N.S.), 70(112):2 (1966),  172–179  mathnet  mathscinet  zmath
1964
16. E. S. Lyapin, “Orderings of linear transformations consistent with superposition”, Mat. Sb. (N.S.), 63(105):1 (1964),  122–136  mathnet  mathscinet  zmath
1963
17. E. S. Lyapin, “On maximal, two-sided stable orderings in semigroups”, Izv. Vyssh. Uchebn. Zaved. Mat., 1963, 3,  88–94  mathnet  mathscinet  zmath
1962
18. E. S. Lyapin, “Some endomorphisms of an ordered set”, Izv. Vyssh. Uchebn. Zaved. Mat., 1962, 2,  87–94  mathnet  mathscinet  zmath
1961
19. E. S. Lyapin, “Relations defining the ordering of continuous functions”, Izv. Akad. Nauk SSSR Ser. Mat., 25:6 (1961),  797–808  mathnet  mathscinet  zmath
20. E. S. Lyapin, “Relations defining order in ordered semigroups”, Izv. Akad. Nauk SSSR Ser. Mat., 25:5 (1961),  671–684  mathnet  mathscinet  zmath
1960
21. E. S. Lyapin, “Representations of semigroups by partial mappings”, Mat. Sb. (N.S.), 52(94):1 (1960),  589–596  mathnet  mathscinet  zmath
1957
22. E. S. Lyapin, “On the existence and uniqueness of a solution to the general type of equation in connection with reversibility in semigroups of transformations”, Dokl. Akad. Nauk SSSR, 116:4 (1957),  552–555  mathnet  mathscinet  zmath
1956
23. E. S. Lyapin, “Potential inversion of elements in semigroups”, Mat. Sb. (N.S.), 38(80):3 (1956),  373–388  mathnet  mathscinet  zmath
1955
24. E. S. Lyapin, “Semigroups in all of whose representations the operators have fixed points. II”, Mat. Sb. (N.S.), 36(78):1 (1955),  111–124  mathnet  mathscinet  zmath
1954
25. E. S. Lyapin, “Semigroups in all of whose representations the operators have fixed points. I”, Mat. Sb. (N.S.), 34(76):2 (1954),  289–306  mathnet  mathscinet  zmath
1950
26. E. S. Lyapin, “Semisimple commutative associative systems”, Izv. Akad. Nauk SSSR Ser. Mat., 14:4 (1950),  367–380  mathnet  mathscinet  zmath
27. E. S. Lyapin, “Simple commutative associative systems”, Izv. Akad. Nauk SSSR Ser. Mat., 14:3 (1950),  275–282  mathnet  mathscinet  zmath
28. E. S. Lyapin, “Normal complexes of associative systems”, Izv. Akad. Nauk SSSR Ser. Mat., 14:2 (1950),  179–192  mathnet  mathscinet  zmath
1947
29. E. Liapin, “The kernels of homomorphisms of associative systems”, Rec. Math. [Mat. Sbornik] N.S., 20(62):3 (1947),  497–515  mathnet  mathscinet  zmath
1940
30. Eugen Liapin, “On the decomposition of Abelian groups into direct sums of rational groups”, Rec. Math. [Mat. Sbornik] N.S., 8(50):2 (1940),  205–237  mathnet  mathscinet  zmath
1939
31. E. Liapin, “On the decomposition of abelian groups into direct sums of groups of the first rank”, Izv. Akad. Nauk SSSR Ser. Mat., 3:2 (1939),  141–148  mathnet  zmath
1938
32. E. Ljapin, “Klassen von quasi-konjugierten Elementen der endlichen Gruppen”, Rec. Math. [Mat. Sbornik] N.S., 3(45):2 (1938),  389–402  mathnet  zmath
33. E. Ljapin, “Über die Zerlegbarkeit einer torsionsfreien Abelschen Gruppe von endlichem Rang in eine direkte Summe von Gruppen ersten Ranges”, Rec. Math. [Mat. Sbornik] N.S., 3(45):1 (1938),  167–177  mathnet  zmath
1936
34. E. Ljapin, “Über die Ordnung der Automorphismengruppe einer endlichen Gruppe”, Rec. Math. [Mat. Sbornik] N.S., 1(43):6 (1936),  887–905  mathnet  zmath

1987
35. V. D. Belousov, S. D. Berman, E. S. Lyapin, A. V. Mikhalev, B. V. Novikov, B. I. Plotkin, L. A. Skornyakov, L. N. Shevrin, “Lazar' Matveevich Gluskin (obituary)”, Uspekhi Mat. Nauk, 42:4(256) (1987),  113–114  mathnet  mathscinet; Russian Math. Surveys, 42:4 (1987), 139–140  isi
1986
36. A. I. Veksler, D. A. Vladimirov, M. K. Gavurin, L. V. Kantorovich, E. S. Lyapin, D. K. Faddeev, “Aron Grigor'evich Pinsker (obituary)”, Uspekhi Mat. Nauk, 41:2(248) (1986),  177–178  mathnet  mathscinet; Russian Math. Surveys, 41:2 (1986), 181–183  isi
1982
37. A. M. Vasil'ev, N. V. Efimov, A. I. Kostrikin, A. E. Liber, A. M. Lopshits, E. S. Lyapin, P. K. Rashevskii, “Viktor Vladimirovich Vagner (obituary)”, Uspekhi Mat. Nauk, 37:2(224) (1982),  171–174  mathnet  mathscinet  zmath; Russian Math. Surveys, 37:2 (1982), 193–195  isi
1979
38. N. V. Efimov, A. E. Liber, E. S. Lyapin, P. K. Rashevskii, “Viktor Vladimirovich Vagner (on his seventieth birthday)”, Uspekhi Mat. Nauk, 34:4(208) (1979),  227–229  mathnet  mathscinet  zmath; Russian Math. Surveys, 34:4 (1979), 209–212
1969
39. E. S. Lyapin, L. N. Shevrin, “International Symposium on Semigroup Theory”, Uspekhi Mat. Nauk, 24:3(147) (1969),  237–239  mathnet
1961
40. Yu. V. Linnik, E. S. Lyapin, V. A. Yakubovich, “Vladimir Abramovich Tartakovskii (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 16:5(101) (1961),  225–230  mathnet  mathscinet  zmath
1959
41. L. M. Gluskin, E. S. Lyapin, “Anton Kazimirovich Sushkevich (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 14:1(85) (1959),  255–260  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019